# SDR 95ZZZM147

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87GL
- Make and model: Beech 1900C
- Aircraft serial: UC87
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hyd Pwr Pack
- Part number: 1143880009
- Condition: Inop
- Location: Landing Gear
- Part time: 14,615 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAN - AFTER LIFTOFF, THE CREW ELECTED AN AIR TURN BACK WHEN THE GEAR WOULD NOT RETRACT.  THEY REPORTED THAT THE MOTOR RUNS AND POPS CIRCUIT BREAKER.  AFTER AN UNEVENTFUL LANDING, MAINTENANCE REPLACED THE HYDRAULIC POWER PACK AND MOTOR P/N 571302.  ALL TESTS WERE SATISFACTORY.
